# SDR REXA2012112501523

- Difficulty date: November 20, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 17,158 hours, 15,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK ACCESS HOLES FOR PANELS 640BB, 640FB, 650GB, AND 650EB CORRODED IN THE NON-CRITICAL REGIONS.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV J.
